# SDR P2EA99270

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5540 · Rudder Structure
- Part: Lug
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RUDDER LOWER HINGE LUG WORN.  REPAIRED IAW COOPESA EO COO-3-55-507-99.  (M)
